# SDR ASAA0380824

- Difficulty date: December 12, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CUSP WEB CORRODED ON RIGHT SIDE FS 1250.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER PER SRM 51-70-4.  (M)
